# SDR DALA2024101310021

- Difficulty date: October 12, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 90,475 hours, 42,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3224 DISC: BIRD STRIKE 6000' CA SIDE WINDSHIELD NO ABNORMAL ENGINE INDICATIONS. C/A: REMOVED CAPTAIN WINDOW AND WINDSHIELD PANE; PER A320 AMMM 56-11 (895623). INSTALLED CAPT WINDOW AND WINDSHIELD PANEL PER A320 AMM 56-11. (LP: 6658136)
